# SDR DALA2017052304193

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 77,010 hours, 35,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME BS 660 BETWEEN STRINGERS 24, AND 25 LEFT DENTED.  REPAIRED THE FRAME IAW SRM 53-00-07, REPAIR 5, FIG 201.   INSTALLED FASTENERS IAW SRM 51-40-02, PAR 4 AND 7.
